# SDR ASAA2014122710075

- Difficulty date: December 27, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 15,453 hours, 4,537 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Valve
- Part number: 32156184
- Part serial: 8045
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 15,468 hours, 4,540 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDLE POWER DESCENT, TRAFFIC PATTERN.  AFTER POWER UP TO ENTER DOWNWIND, MASTER CAUTION, ANTI-ICE ILLUMINATED ALONG WITH NR 1 ENGINE AMBER COWL ANTI-ICE ANNUNCIATOR.  M/C & AMBER COWL ANTI-ICE FLICKERED AT LOW POWER. REMAINED ON CONTINUOUSLY AT APPROACH POWER SETTINGS AND DURING TAXI IN.  ACFT GROUNDED. ACCOMPLISHED OPS CHECK IAW AMM 30-21-00.  ENGINE ANTI-ICE OPS CHECK GOOD.  TSR ISSUED. REPLACED NR 1 ENGINE COWL ANTI-ICE VALVE IAW AMM 30-21-11.  OPS TEST GOOD.
